Jump to content

Constipation due to Vitamins D3 regimen


Recommended Posts

Hi All,

I have been taking Vitamin D3 regimen for about 4 months now and it helped me a lot. It has completely stopped my cluster headaches. Also feeling great due to this regimen as a bonus, no anxiety and feel relaxed.

But it's causing constipation for me. I am taking following regimen suggested by @xxxexcept Super K. God bless Pete.361663097_ScreenShot2022-08-06at6_22_25AM.thumb.png.fe437a486b7235b9985624e58e5f767d.png If I stop taking it, constipation go away by day 3 and my bowels empty completely but I get bad anxiety. I want to stay on this regimen to prevent CH's and to feel great but constipation is a bummer.

I drink more than 2.5 liters of water but its not helping.

1) Any tips? Maybe reducing dosage for Vitamin D3 or Magnesium?

2) Also any experience of developing tolerance to the maintenance dose. Would I be able to take this for life? I want to continue it for life but sometime wonder if body develop some tolerance to it and might have to take more in future or some other side effects.

Wish you all stay pain Free!!

Thank you.

 

Link to comment
Share on other sites

are you getting enough fiber with your daily food intake?

4 hours ago, clusterhacker said:

Maybe reducing dosage for Magnesium?

on the contrary, magnesium tends to loosen stool and promote bowel movement, taking too much can even lead to diarrhea

 

  • Like 1
Link to comment
Share on other sites

The D is the main factor in this helping with your CH, so no, do not reduce unless your bloodwork shows that your levels are too high. 

When was your last bloodwork to see where you stand? 

Why are you not taking the K? It is what pushes the Calcium into your bones instead of running around in your bloodstream and not helping anything. I take this same basic regimen with no issue, but we are all different in some ways. 

Fiber is the important bit I think too. Perhaps Metamucil or Mira-Lax would help? 

Link to comment
Share on other sites

23 minutes ago, clusterhacker said:

does this regimen cause tolerance

I don't quite understand this question? Cause tolerance to what? I understand that anxt can be caused from not being on it, if it's helping you stay pain free but I'm unsure what you mean...

Link to comment
Share on other sites

Are you asking if you will need more and more of the vitamins dose over time? Likely not. You may need to up your D temporarily at times, but then you take it back down. The others have remained the same.

I've been taking it for years now and never an issue with needing to add more except D during certain times of year. So, not a worry.

  • Like 3
Link to comment
Share on other sites

  • 2 weeks later...
On 8/6/2022 at 6:32 PM, clusterhacker said:

Hi All,

I have been taking Vitamin D3 regimen for about 4 months now and it helped me a lot. It has completely stopped my cluster headaches. Also feeling great due to this regimen as a bonus, no anxiety and feel relaxed.

But it's causing constipation for me. I am taking following regimen suggested by @xxxexcept Super K. God bless Pete.361663097_ScreenShot2022-08-06at6_22_25AM.thumb.png.fe437a486b7235b9985624e58e5f767d.png If I stop taking it, constipation go away by day 3 and my bowels empty completely but I get bad anxiety. I want to stay on this regimen to prevent CH's and to feel great but constipation is a bummer.

I drink more than 2.5 liters of water but its not helping.

1) Any tips? Maybe reducing dosage for Vitamin D3 or Magnesium?

2) Also any experience of developing  Tyler the Creator merchandise tolerance to the maintenance dose. Would I be able to take this for life? I want to continue it for life but sometime wonder if body develop some tolerance to it and might have to take more in future or some other side effects.

Wish you all stay pain Free!!

Thank you.

 

Every time I take a multivitamin, I experience colitis. I find this extremely aggravating. Is there a multivitamin that is effective and prevents constipation? I have bone and muscles pain issues.

Link to comment
Share on other sites

Hi Lucas and welcome. 

Colitis is a no joke miserable mess to have! So, a multivitamin causes you to have diarrhea or constipation? I'm a bit lost as my knowledge of colitis is the screaming diarrhea bit, not constipation, during a flare. To my knowledge, constipation is often treated with Miralax or something similar. 

You will likely get more answers if you start your own thread. Just because everyone will see it then. 

All the Best!

  • Like 2
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...